# SDR SWAA2021083112271

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 7,402 hours, 15,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT ENTRY DOOR EMERGENCY LIGHT INOP. / RELAMPED EXTERIOR AFT ENTRY DOOR EMERGENCY LIGHT OPS CHECK GOOD REFERENCE AMM 33-51-04
